Linear switching controller convergence

Ledwich G. (1995) Linear switching controller convergence. IEE Proceedings: Control Theory and Applications, 142 4: 329-334. doi:10.1049/ip-cta:19951846


Author Ledwich G.
Title Linear switching controller convergence
Journal name IEE Proceedings: Control Theory and Applications   Check publisher's open access policy
ISSN 1350-2379
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1049/ip-cta:19951846
Volume 142
Issue 4
Start page 329
End page 334
Total pages 6
Publisher IEE
Subject 2207 Control and Systems Engineering
2208 Electrical and Electronic Engineering
3105 Instrumentation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 12:16:07 EST by System User